# SDR CALA2019120702162

- Difficulty date: December 7, 2019
- Submitted: December 7, 2019
- Operation: Air carrier
- Aircraft: N77022
- Make and model: Boeing 777224
- Aircraft serial: 39777
- Aircraft time: 48,167 hours, 4,370 cycles
- System (JASC): 3800 · Water and Waste System
- Part: Line
- Part number: AS5503K0330M
- Condition: Collapsed
- Location: Water Pump B
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

NO WATER AVAILABLE IN  LAVS OR GALLIES IN  ENTIRE AIRCRAFT FOUND WATER PUMP "B" WATER LINE COLLAPSED. FOUND TO BE TIE WRAPPED INCORRECTELY PER IPC. REF IPC 38-11-51-19A ITEM 70. LINE NEEDS TO REROUTED AND RESECURED. REMOVED PUMP *B* WATER LINE TO FOM.  SEE L/P #3992517 FOR LEFT WATER TANK DEACTIVATION. INSTALLED NEW LINE P/N 27-3811-3-0008 (AS5503K0330M). LINE LEAK CHECKS GOOD AND SECURED. WATER RESTORED TO LAVS AND GALLIES. ALL C/BS RESET.
